# SDR UALA2009120703759

- Difficulty date: December 6, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,773 hours, 9,530 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS DIM FROM ROW 36AB TO AFT GALLEY.  REPLACED BATTERY, CHECKS GOOD.
